Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

emt813

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

3 Neutral

About emt813

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. Hey guys, I have been taking Spironolactone for 42 days now. The first 16 days, I took 25 mg, but for the past 26 days I've been taking 50 mg. My skin is, without a doubt, going in the right direction. Unfortunately, I've noticed that my face looks puffy every day, all day. This morning I woke up and I could barely smile because my cheeks are so big. I took a Zyrtec last night because I've also been a little congested, and I'm afraid that it made the puffiness even worse! I also feel mildly d
  2. I am right there with you honey... I have been getting ready in the dark for three months now and I'm taking the semester off of school to get my head together. On a more positive note, I saw that you were prescribed Differin and wanted you to know that it has really helped my skin out a lot. Unfortunately, similar to most acne treatments, it takes time. Just know that there are many other people out there who know EXACTLY what you're going through. I would also suggest that you express to your
  3. How was your experience with birth control and what kind did you take? There are many different birth control pills on the market today and everyone reacts to them differently (but some are known to be better than others at clearing acne). I also agree with others' suggestions of altering your diet. From the list you provided, I can tell that you would prefer to clear your skin in a more natural way. The great thing about elimination diets is that there are virtually no side effects so, even if
  4. emt813

    Is It Pih?

    I am pretty sure that those are post-inflammatory hyper-pigmentation spots and will fade with time. Unfortunately, I have heard that Accutane can slow the fading process so they may stick around until after you're done with your round of meds. You should DEFINITELY be moisturizing your skin twice a day; I suggest you ask your dermatologist for a facial moisturizer recommendation. Also make sure you're protecting your skin from the sun because sun exposure can make hyper-pigmentation even darker.
  5. Hey there, I definitely know how you feel. I have been through so much these past three years and when I started breaking out in April for the first time in my life, it was almost enough to put me over the edge. I know how frustrating acne can be; I honestly thought that I would have already found the solution for my breakouts and would be able to face the world with confidence again. I've dealt with depression for years but these past few months have, without a doubt, been the worst of my life
  6. Using the Tria was genius! I'm glad to hear that the Zeno helped bring the spot up quickly, keep me updated on how it works in the future!
  7. I know! I almost wish I went through this when I was younger because now all of my friends have nearly perfect skin because they've already been through their "acne stage". And I'm sorry about your breakout this week... I bet once you get back on track with your topicals it'll clear right up. Plus, I guarantee the people around you are so caught up with the hurricane aftermath to even notice! (Can't believe I just put a positive spin on a natural disaster...) But anyways, I received my first che
  8. I love Neutrogena's Oil-Free Moisture for Sensitive Skin. It has no oil, fragrance, or dyes and sinks in really well. I think I bought it for about $10 from Walgreens. Hope your experience with Accutane is going well so far!
  9. That's amazing! I am confident that I can cut out dairy and gluten for good, especially if it means having my clear skin back... but sugar would be a tough thing for me to give up completely. I guess I could rely on fruit for the first four weeks of my new diet and then try to add back in some sugar depending on how things are going. Thanks again for all of your help and wish me luck!
  10. I agree with the gluten thing. I have read so much about gluten the past few days and I figure that it definitely can't hurt to cut it out of my diet. And obviously I don't eat perfectly healthy 100% of the time, I definitely give in to temptation every now and then, especially with Halloween this week! My skin didn't love benzoyl peroxide but I have had success with other topical treatments... I guess you win some, you lose some.
  11. Congrats to you as well! So exciting to hear success stories.
  12. That is so good to hear! Congrats! Any tips/tricks I should know about cutting gluten and dairy out of my diet?
  13. Hey, for me it took about 2.5 weeks to notice a difference and about 4 weeks to be comfortably clear. I think the most important thing is being vigilant, especially in those initial weeks. Cutting out 90% of your dairy intake is an awesome effort (congrats; dairy is seriously bad for you anyway) but if your skin issues persist, you'll forever be questioning whether or not it was that 10% giving you problems. What dairy are you still consuming btw? For about 2.5 months I was consistently avoiding
  14. Thank you so much for your advice! I am going to try to replace the whole wheat pasta I make once or twice a week with brown rice... I figure it's just as good and easy to make. I am also going to try replacing the other whole grain staples in my diet with gluten-free options. I didn't realize that salmon could potentially have a bad effect on skin but since I've heard everything from coffee to fruit causes acne, nothing really surprises me anymore! I've recently gotten into green tea (I LOVE th
  15. I know my post was pretty lengthy and probably confusing but I actually AM back on the pill. I was off of it for three months from March to May, began taking it again at the beginning of June, and am now on my sixth pack. I also eat relatively healthy with the exception of an occasional dessert and exercise daily. But I definitely am paying extra attention to my diet these days! Thanks for your advice.
×